J Korean Pediatr Soc Search

CLOSE


Journal of the Korean Pediatric Society 1992;35(3):411-416.
Published online March 15, 1992.
A Case of Poststeroid Panniculitis
Hee Seok Koh, Sha Young Choi, Sung Jin Ha, Oh Kyung Lee
Department of Pediatrics, Presbyterian Medical Center, Chon Ju, Korea
스테로이드성 지방층염(Poststeroid Panniculitis) 1례
고희석, 최사영, 하성진, 이오경
전주 예수병원 소아과
Abstract
Poststeroid panniculitis occuring after steroid treatment is an extremely rare entity. Multiple subcutaneous, firm, pruritic, tender nodules occur chiefly over the cheeks, arms, and trunk in young children following sudden discontinuation of large dose of steroids. We experiened a case of poststeroid panniculitis in a 2day-old female infant with complaints of multiple subcutaneous nodules on cheeks and neck for 10 days. Thus, we present the case together with the appropriate literature.
Key Words: Poststeroid panniculitis


ABOUT
TOPICS

Browse all articles >

ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
#1606 Seocho World Officetel, 19 Seoun-ro, Seocho-ku, Seoul 06732, Korea
Tel: +82-2-3473-7305    Fax: +82-2-3473-7307    E-mail: kjpped@gmail.com                

Copyright © 2019 by Korean Pediatric Society. All rights reserved.

Developed in M2community

Close layer
prev next